Cookies?
Library Header Image
LSE Research Online LSE Library Services

Estimation of semiparametric models when the criterion function is not smooth

Linton, Oliver and Cheng, Xiaohong and Van Keilegom, Ingrid (2003) Estimation of semiparametric models when the criterion function is not smooth. Econometrica, 71 (5). pp. 1591-1608. ISSN 1468-0262

Full text not available from this repository.
Identification Number: 10.1111/1468-0262.00461
Item Type: Article
Official URL: http://www.blackwellpublishing.com/journal.asp?ref...
Additional Information: © 2003 Blackwell Publications.
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Departments > Economics
Date Deposited: 13 Jun 2007
Last Modified: 01 Oct 2010 08:44
URI: http://eprints.lse.ac.uk/id/eprint/942

Actions (login required)

View Item View Item